Volume 8, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Holomorphic disks, link invariants and the multi-variable Alexander polynomial

Peter Ozsváth and Zoltán Szabó

Algebraic & Geometric Topology 8 (2008) 615–692
Abstract

The knot Floer homology is an invariant of knots in S3 whose Euler characteristic is the Alexander polynomial of the knot. In this paper we generalize this to links in S3 giving an invariant whose Euler characteristic is the multi-variable Alexander polynomial. We study basic properties of this invariant, and give some calculations.

Keywords
Floer homology, links, link invariant, multi-variable Alexander polynomial
Mathematical Subject Classification 2000
Primary: 57M27
Secondary: 57M25
References
Publication
Received: 3 February 2003
Revised: 9 November 2007
Accepted: 9 November 2007
Published: 24 May 2008
Authors
Peter Ozsváth
Department of Mathematics
Columbia University
New York, NY 10027
USA
Zoltán Szabó
Department of Mathematics
Princeton University
New Jersey 08544
USA